
Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional
Refer to any Health & Product Warnings below
Active Ingredients: Fexofenadine Hydrochloride 180mgInactive Ingredients:croscarmellose sodium, pregelatinised maize starch, microcrystalline cellulose, magnesium stearate, hypromellose, povidone, titanium dioxide, colloidal anhydrous silica, macrogol 400, Pigment Blend Pink PB1254 (ARTG PI No.3225) and Pigment Blend Yellow PB1255 (ARTG PI No.3226).
Adults and Children from 12 years: 1 tablet twice daily as required.
Information provided on this page is supplied to assist our customers to select suitable products. However, products and their ingredients are liable to change at short notice, which may affect nutritional, country of origin, ingredient and allergen information. Therefore, you should always check product labels before consuming. If you require specific information to assist in your purchasing decision, we recommend that you make further enquiries of the manufacturer (see contact details on the packaging) or contact us on 0800 404040.
Health and product warnings
Always read the label. Do not use in children under 12 years of age. Follow the directions for use. If symptoms persist, talk to your health professional.